Quasi-equivalence of bases in some Whitney spaces

Goncharov, Alexander and Şengül Tezel, Yasemin (2022) Quasi-equivalence of bases in some Whitney spaces. Canadian Mathematical Bulletin, 65 (1). pp. 106-115. ISSN 0008-4395 (Print) 1496-4287 (Online)

Full text not available from this repository. (Request a copy)


If the logarithmic dimension of a Cantor-type set K is smaller than, then the Whitney space possesses an interpolating Faber basis. For any generalized Cantor-type set K, a basis in can be presented by means of functions that are polynomials locally. This gives a plenty of bases in each space. We show that these bases are quasi-equivalent.
Item Type: Article
Uncontrolled Keywords: quasi-equivalence; Topological bases; Whitney spaces
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Yasemin Şengül Tezel
Date Deposited: 23 Aug 2022 10:49
Last Modified: 23 Aug 2022 10:49
URI: https://research.sabanciuniv.edu/id/eprint/44111

Actions (login required)

View Item
View Item